# SDR DALA2015020200848

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STR 16R AT BS 780+24 IN MAIN CABIN.  R & R THE STRINGER BETWEEN BS 780 TO780+24 IN REF SRM 51-40-02.
